It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by cc on November 28, 2000 at 14:49:06:

In Reply to: Reactions to Arthritus Meds posted by Diane Justinger on November 01, 2000 at 17:30:47:

HI,

I read your msg. about reactions to arthritis meds and felt compelled to tell you my story. I am a 42 yr old female diagnosed with RA 2 years ago. I started off taking azulfidine which made me deathly ill, unable to digest food at all. I was then put on Methotrexate which caused a reaction that hospitalized me for 8 days. I developed large red patches all over my body which they later diagnosed as vasculitis. I am now on Embrel and have been for about 7 months. It has remarkably helped me. My joints, mostly my fingers, wrists, elbows, neck, ankles and feet were becoming extremely dificult to move about almost putting me in a crippled state are funcitoning fine now that I am taking this medication. I still have some problems, but nothing compared to what they were. take two injections a week. This may or may not be good for you husband, in that all these meds work differently on people. Never-the-less it has really helped me. Hope this helps and your husband gets better.

God Bless
CC

Follow Ups

All times are GMT -7. The time now is 02:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!